# SDR DALA1302220650

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 79,789 hours, 34,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKE-UP, FOUND A SCRATCH ON THE FUSELAGE AFT OF FORWARD CARGO DOOR. STA 640 STR 23R.  REMOVED .010 OF MATERIAL IAW SRM 53-00-01, PG 104, DETAIL 2 WHICH IS WITHIN LIMITS IAW SKIN THICKNESS SRM 53-30-01, PG 4.   APPLIED ALODINE AND PAINT.  PERFORMED HFEC  SURFACE SKIN INSPECTION ON BLEND OUT AREA. NO DEFECTS NOTED.
